# SDR SWAA2023031312859

- Difficulty date: March 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8792Q
- Make and model: Boeing 737-8
- Aircraft serial: 67774
- Aircraft time: 895 hours, 456 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 897 hours, 458 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28
- Part serial: 60A047
- Condition: Fod
- Location: Zn 400 Nacelle/P
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B, J, R
- Precautionary procedure: D, E

## Discrepancy

RT. ENGINE BIRD STRIKE AND FAILURE #2 ENGINE BIRD STRIKE BETWEEN 800-1600 INGESTION OF MULTIPLE BIRDS. CREW COMMANDED IFSD & DECLARED EMERGENCY. CREW REPORTED SMELL OF SMOKE IN CABIN IN FLIGHT. ON LANDING CABIN FILLED WITH SMOKE AND EMERGENCY EVAC CHECKLIST C/W. ALL FOUR DOOR SLIDES DEPLOYED & OVER WING EXITS USED.  REPLACED #2 ENG PER MT 821-PRD-01-01-ETOPS REF L/P 0456295E FOR BIRD STRIKE CONDITIONAL INSPECTION
